Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ssri induced insomnia/any experience?

Posted by Beckett on August 15, 2014, at 23:13:01

In reply to Re: Ssri induced insomnia/any experience? Beckett, posted by ed_uk2010 on August 15, 2014, at 12:08:45

> >I take 100 mg. lamictal. The dose should be higher, but I want to be able to talk.
> >
> > I also take 10 mg lexapro, Deplin, and Lyrica 600 mg
>
> As an aside, could the word finding difficulties be due to the high dose of Lyrica? Or possibly the use of high dose Lyrica plus Lamictal, rather than Lamictal alone?
>
>

Thank you for the aside. It could be the combo. I have not thought of that. Certainly Lyrica dumbs me down (but anxiety drives me out of my mind). The word retrieval issue started when lamictal hit 200 mg.

I'll think about what you said.


 

Thread

 

Post a new follow-up

Your message only Include above post


[1069863]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beckett thread:1069743
URL: http://www.dr-bob.org/babble/20140815/msgs/1069863.html